Open Access
October 2011 Numerical simulation of BSDEs with drivers of quadratic growth
Adrien Richou
Ann. Appl. Probab. 21(5): 1933-1964 (October 2011). DOI: 10.1214/10-AAP744


This article deals with the numerical resolution of Markovian backward stochastic differential equations (BSDEs) with drivers of quadratic growth with respect to z and bounded terminal conditions. We first show some bound estimates on the process Z and we specify the Zhang’s path regularity theorem. Then we give a new time discretization scheme with a nonuniform time net for such BSDEs and we obtain an explicit convergence rate for this scheme.


Download Citation

Adrien Richou. "Numerical simulation of BSDEs with drivers of quadratic growth." Ann. Appl. Probab. 21 (5) 1933 - 1964, October 2011.


Published: October 2011
First available in Project Euclid: 25 October 2011

zbMATH: 1274.60221
MathSciNet: MR2884055
Digital Object Identifier: 10.1214/10-AAP744

Primary: 60H35
Secondary: 60H10 , 65C30

Keywords: BSDEs , driver of quadratic growth , time discretization scheme

Rights: Copyright © 2011 Institute of Mathematical Statistics

Vol.21 • No. 5 • October 2011
Back to Top